i was tapered off of morphine with norco and fioricet. if i stop taking the norco will the fioricet help me withdrawal from norco. the only syptom i have is diarrhea
30 Apr 2010
Hi lillolady. Maybe try tapering slowly from the norco alone? Advil and Imodium AD will help quite a bit with some symptoms. Especially the diarrhea. Be sure and drink tons and tons of water and gatorade! Stay hydrated as it will help flush your system a little quicker. Soak in hot baths for body aches and walk until you are dog tired. It will help the restless legs at night. I hope this helped you a little. I know how uncomfortable you must be feeling. Good luck to you and a speedy recovery!
30 Apr 2010
Just speaking from experience, I tapered off norco with fiorinal - fioricet is the same thing only tylenol instead of aspirin. I thought the butalbytal helped me relax a little and I used immodium ALOT for diarhea. I took two (fiorinal or fioricet) every four hours or so then one every six and when I felt comfortable down from there. It may have just been pysychological help but it worked for me. Norco is good for withdrawal for sure but then it's off that that was the kicker for me. (The immodium was as important to me as anything!!) My thoughts will be with you and I hope you feel better really soon.
14 Jun 2010
fioricet contains butalbital(a mild barbiturate to help you relax) acetamoniphen(for pain)and caffeine for general well feeling. however ive never heard of it being rx'd for being tapered off off opiates(espescially morphine) check into catapress(clonodine)... VERY GOOD for helping w/d syptoms and its cheaper and MUCH less restricted
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im on 80mg daily of methadone and took 2 Fioricet,that were given to me for a headache. After eating a couple hours later it seemed as if i had taken ...
Because of an illness I have involving extreme pain in my feet & legs I have been on various medications (Norco, Morphine, Oxycotin, etc). What ...